Facebook Pixel
EmpowHER Guest

Skipped a day of Diane 35

By Anonymous January 30, 2017 - 1:37pm
Rate This

So I'm 19 and have been prescribed Diane 35 for cysts at the ovaries (as far as I've understood). It's been two years, and by now I know my PMS signs pretty well. Obviously, my period starts about the forth day after dropping the pack, and I start a new pack on the third day. PMS are usually breast tenderness, abdominal pain, back ache, and mood swings. BUT it's supposed to come today and I so far feel absolutely nothing. I have so far never taken any pill on an exact time, always varied a couple of hours at most daily, sometimes its 8 pm sometimes its 1 am.

So this month on the second week I slept over at my bfs place and forgot to take my 9th pill that night. Sex ensued, but I went to the pharmacy and bought another pack, and took my 9th pill a total of 16 hours late. I continued my regular pack and threw away the extra.
My period is never late, could I be pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!